Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 146, NWS Des Moines, IA

August 2, 20154 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Aug 2, 2015, 7:56 PM CDT for 4 counties in Iowa. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2015, 7:56 PM CDT (00:56 UTC)
Expired
Aug 2, 2015, 8:45 PM CDT
In force
49 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, IA, Ringgold County, IA, Taylor County, IA, Union County, IA

The radar

The Des Moines radar (KDMX), 112 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 6:47 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3912 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3912 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1375 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.9
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WUUS53 KDMX 030056
SVRDMX
IAC003-159-173-175-030145-
/O.NEW.KDMX.SV.W.0146.150803T0056Z-150803T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
756 PM CDT SUN AUG 2 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RINGGOLD COUNTY IN SOUTH CENTRAL IOWA...
  NORTHEASTERN TAYLOR COUNTY IN SOUTHWESTERN IOWA...
  SOUTHWESTERN UNION COUNTY IN SOUTH CENTRAL IOWA...
  SOUTHEASTERN ADAMS COUNTY IN SOUTHWESTERN IOWA...

* UNTIL 845 PM CDT

* AT 755 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES SOUTH OF CRESTON TO NEAR LENOX...MOVING
  SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MOUNT AYR...LENOX...CLEARFIELD...DIAGONAL...PRESCOTT...BLOCKTON...
  TINGLEY...ARISPE...REDDING...SHANNON CITY...KENT...ELLSTON...
  BENTON...MALOY...DELPHOS...MT AYR MUNICIPAL AIRPORT AND CRESTON
  MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4103 9463 4103 9423 4081 9409 4058 9402
      4057 9446
TIME...MOT...LOC 0055Z 328DEG 27KT 4096 9432 4092 9456 

HAIL...1.00IN
WIND...60MPH
 
$$

ANGLE
2 follow-up statements
405 
WWUS53 KDMX 030123
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
823 PM CDT SUN AUG 2 2015

IAC003-175-030133-
/O.CAN.KDMX.SV.W.0146.000000T0000Z-150803T0145Z/
UNION IA-ADAMS IA-
823 PM CDT SUN AUG 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN UNION AND
SOUTHEASTERN ADAMS COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED.THEREFORE THE 
WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN IOWA.

LAT...LON 4089 9458 4089 9414 4081 9409 4058 9402
      4057 9446
TIME...MOT...LOC 0123Z 328DEG 27KT 4080 9419 4076 9443 

$$

IAC159-173-030145-
/O.CON.KDMX.SV.W.0146.000000T0000Z-150803T0145Z/
RINGGOLD IA-TAYLOR IA-
823 PM CDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR RINGGOLD AND NORTHEASTERN TAYLOR COUNTIES...

AT 823 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF MOUNT AYR TO 10 MILES SOUTHEAST
OF LENOX...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MOUNT AYR...LENOX...CLEARFIELD...DIAGONAL...BLOCKTON...TINGLEY...
REDDING...ELLSTON...BENTON...MALOY...DELPHOS AND MT AYR MUNICIPAL
AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4089 9458 4089 9414 4081 9409 4058 9402
      4057 9446
TIME...MOT...LOC 0123Z 328DEG 27KT 4080 9419 4076 9443 

HAIL...1.00IN
WIND...60MPH
 
$$

ANGLE
060 
WWUS53 KDMX 030145
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
845 PM CDT SUN AUG 2 2015

IAC159-173-030155-
/O.EXP.KDMX.SV.W.0146.000000T0000Z-150803T0145Z/
RINGGOLD IA-TAYLOR IA-
845 PM CDT SUN AUG 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR RINGGOLD AND NORTHEASTERN
TAYLOR COUNTIES HAS EXPIRED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN IOWA.

LAT...LON 4089 9458 4089 9414 4081 9409 4058 9402
      4057 9446
TIME...MOT...LOC 0143Z 328DEG 27KT 4080 9419 4076 9443 

$$

ANGLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 7:08 PM CDT, 48 minutes earlier.

Area forecast discussion, Aug 2, 7:08 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
708 PM CDT SUN AUG 2 2015

...UPDATED FOR 03/00Z AVIATION FORECAST DISCUSSION...

.SHORT TERM /TONIGHT/...
ISSUED AT 255 PM CDT SUN AUG 2 2015

A COOL FRONT WILL CROSS THE FORECAST AREA FROM NORTHWEST TO
SOUTHEAST THIS EVENING...WITH AN ASSOCIATED WIND SHIFT AND FALLING
TEMPERATURES AND DEWPOINTS AS THE BOUNDARY PASSES THROUGH CONCURRENT
WITH SUNSET. THE AIRMASS AHEAD OF THE FRONT IS VERY UNSTABLE AND
THERE IS A POSSIBILITY OF THUNDERSTORM DEVELOPMENT LATE THIS
AFTERNOON AND EVENING. HOWEVER...MESOANALYSIS INDICATES WARM
TEMPERATURES ALOFT ARE SUPPRESSING CONVECTIVE INITIATION THUS FAR AS
CONFIRMED BY A DISTINCT LACK OF CUMULUS DEVELOPMENT IN SATELLITE
IMAGERY. HIGH RESOLUTION MODELS ARE PICKING UP ON THIS AND GENERALLY
DEVELOPING FEW IF ANY STORMS ACROSS OUR AREA...WITH MOST ACTIVITY
REMAINING OVER WISCONSIN AND FAR EASTERN IOWA THROUGH THE EVENING.
HAVE MAINTAINED ISOLATED THUNDERSTORMS AHEAD OF THE BOUNDARY IN THE
OUTGOING FORECAST...AS IF THEY DO INITIATE THE COVERAGE SHOULD BE
SPOTTY. HOWEVER...DESPITE THE LOW PROBABILITY AND COVERAGE ANY
STORMS THAT DO FORM HAVE THE POTENTIAL TO BE STRONG TO SEVERE GIVEN
THE DEGREE OF INSTABILITY PRESENT...WITH HAIL AND WIND BEING THE
THREATS. ONCE THE BOUNDARY AND ANY STORMS SWEEP OUT TO THE
SOUTH/SOUTHEAST EARLY TONIGHT COOLER AND QUIET WEATHER SHOULD
PREVAIL INTO TOMORROW MORNING.

.LONG TERM /MONDAY THROUGH SUNDAY/...
ISSUED AT 255 PM CDT SUN AUG 2 2015

ACTIVE WEATHER PATTERN WILL SET UP FOR EXTENDED AFTER A BRIEF
BREAK IN PRECIPITATION CHANCES. BOUNDARY PUSHING SOUTH THROUGH
IOWA TODAY WILL CONTINUE TO PUSH SOUTH INTO MISSOURI...KEEPING
CONDITIONS DRY EARLY MONDAY. MODELS HAVE BEGUN TO COME INTO GOOD
AGREEMENT WITH MUCH OF PERIOD...THOUGH NAM APPEARS TO BE MOST
AGGRESSIVE AND PRECIPITATION HEAVY...AND HAVE THEREFORE TRENDED
TOWARDS GFS/ECMWF BLEND. BOUNDARY LINGERING IN THE MISSOURI RIVER
VALLEY WILL PUSH EAST INTO IOWA LATE MONDAY...BRINGING CHANCES FOR
PRECIPITATION TO THE SOUTHWEST. THIS SYSTEM WILL PUSH
EAST. HOWEVER...EXPECT PRECIPITATION TRENDS TO CONTINUE TO PUSH
NORTHEAST AS WAVE LIFTS INTO IOWA THROUGH THE DAY TUESDAY SETTING
UP PROLONGED PERIODS OF PRECIPITATION CHANCES AS NORTHWESTERLY
FLOW PERSISTS ACROSS AREA AS RIDGE ACROSS WEST BEGINS TO SLOWLY
SHIFT EAST. GENERALLY EXPECT TO SEE ONLY PERIODS OF
PRECIPITATION...THOUGH TIMING OF WAVES IS DIFFICULT ATTM. BEST
CHANCE FOR HEAVY RAIN WILL COME TUESDAY NIGHT ACROSS THE SOUTH AS
LOW PUSHES EAST. BEST MOISTURE TRANSPORT WILL BE VERY NEAR IA/MO
BOARDER AND MAY PUSH SOUTH INTO MISSOURI. CURRENTLY MODELS
INDICATE PWAT VALUES NEAR 1.6 INCHES IN THE SOUTH...WHICH IS
RELATIVELY HIGH FOR AUGUST. THIS WILL BE FOLLOWED BY ANOTHER ROUND
OF UNCERTAIN TIMING ON PRECIP CHANCES WITH LARGE UPPER LOW
PUSHING ACROSS CANADA FINALLY BREAKING DOWN RIDGE AND PUSHING
EAST BY END OF WEEK...BRINGING A BREAK IN PRECIPITATION CHANCES
FOR THE END OF THE PERIOD.

WITH NORTHWESTERLY FLOW ALOFT TEMPERATURES WILL BE COOL FOR THE
PERIOD...GENERAL BELOW NORMAL FOR EARLY AUGUST. DO NOT HAVE HIGH
CONFIDENCE IN SUCH COOL TEMPERATURES...GIVEN UNCERTAINTIES IN
TIMING OF PRECIPITATION CHANCES IN THE EXTENDED...AND HAVE BUMPED
TEMPERATURES UP A FEW DEGREES...ESPECIALLY EARLY IN THE PERIOD.
HOWEVER...FEEL HIGHS IN THE 80S IS A GOOD TREND FOR MUCH OF
PERIOD...WITH COOLER TEMPERATURES POSSIBLE LATE IN PERIOD.

&&

.AVIATION...03/00Z
ISSUED AT 708 PM CDT SUN AUG 2 2015

SHRA/TSRA WILL ACCOMPANY A COLD FRONT IN SOUTHERN IOWA AS IT SLIDES
SOUTHWARD THIS EVENING. SOME BRIEF MVFR/IFR VSBYS/CIGS ARE POSSIBLE
IN THE STRONGER STORMS. BEHIND THE FRONT...WINDS WILL BE NORTHWEST.
VFR FLIGHT RULES ARE EXPECTED DURING THE BALANCE OF THE TAF PERIOD.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...LEE
LONG TERM...AWB
AVIATION...ZOGG
Hazardous weather outlook, Aug 2, 7:06 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
706 PM CDT SUN AUG 2 2015

IAZ062-070>075-081>086-092>097-040015-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
706 PM CDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS
EVENING. THE PRIMARY THREATS WILL INCLUDE LARGE HAIL AND STRONG
WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL RETURN TO THE FORECAST AT INTERVALS
BETWEEN LATE MONDAY AND FRIDAY. SOME STRONG STORMS WILL BE
POSSIBLE...BUT OVERALL THE SEVERE WEATHER THREAT APPEARS LOW AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE LATE THIS AFTERNOON INTO THE
EARLY EVENING HOURS.

IAZ004>007-015>017-023>028-033>039-044>050-057>061-040015-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
706 PM CDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL RETURN TO THE FORECAST AT INTERVALS
BETWEEN LATE MONDAY AND FRIDAY. SOME STRONG STORMS WILL BE
POSSIBLE...BUT OVERALL THE SEVERE WEATHER THREAT APPEARS LOW AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ZOGG

In the hours before

Local storm report, Aug 2, 6:38 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
638 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             2 SW REASNOR            41.56N 93.05W
08/02/2015  E1.75 INCH       JASPER             IA   FIRE DEPT/RESCUE

            REPORTED BY VOLUNTEER FIRE DEPARTMENT IN REASNOR.

0627 PM     FUNNEL CLOUD     8 NNE PRESCOTT          41.13N 94.55W
08/02/2015                   ADAMS              IA   PUBLIC

            PUBLIC REPORT OF FUNNEL CLOUD NEAR MULBERRY AVENUE IN
            NORTHEASTERN ADAMS COUNTY. TIME AND LOCATION ESTIMATED
            FROM RADAR.

0628 PM     TORNADO          9 NW CROMWELL           41.13N 94.58W
08/02/2015                   ADAMS              IA   PUBLIC

            PUBLIC REPORTS OF TORNADO ON THE GROUND UNKNOWN DISTANCE
            NORTHWEST OF CROMWELL. LOCATION ESTIMATED FROM RADAR.

0630 PM     TORNADO          7 NNE PRESCOTT          41.12N 94.56W
08/02/2015                   ADAMS              IA   EMERGENCY MNGR

            ADAMS COUNTY EMERGENCY MANAGER RELAYED REPORT OF TORNADO
            ON THE GROUND NORTH OF PRESCOTT. LOCATION ESTIMATED FROM
            RADAR.

&&

LEE
Local storm report, Aug 2, 6:50 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
650 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             PELLA                   41.41N 92.92W
08/02/2015  E0.75 INCH       MARION             IA   TRAINED SPOTTER

            RUOGHLY PENNY SIZED HAIL IN PELLA RELAYED BY TRAINED
            SPOTTER

&&

CURTIS
Local storm report, Aug 2, 7:02 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
702 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             CRESTON                 41.06N 94.36W
08/02/2015  E1.00 INCH       UNION              IA   TRAINED SPOTTER

&&

ZOGG
Local storm report, Aug 2, 7:03 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
703 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     CHARITON                41.02N 93.31W
08/02/2015  M58 MPH          LUCAS              IA   ASOS

            ASOS IN CRESTON MEASURED A WIND GUST OF 50KTS

&&

CURTIS
Local storm report, Aug 2, 7:25 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
725 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             SSW ORIENT              41.20N 94.42W
08/02/2015  M0.50 INCH       ADAIR              IA   TRAINED SPOTTER

            DIME SIZED HAIL MEASURED IN ORIENT BY TRAINED SPOTTER

&&

CURTIS
Local storm report, Aug 2, 7:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
735 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             MONROE                  41.52N 93.10W
08/02/2015  E2.50 INCH       JASPER             IA   PUBLIC

            PICTURE OF APPROXIMATELY TENNIS BALL SIZED HAIL RELAYED
            VIA SOCIAL MEDIA...TIME ESTIMATED VIA RADAR AND PREVIOUS
            REPORTS.

&&

CURTIS

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:01 PM CDTSevere Thunderstorm WarningDMXAdams, Taylor44 min
Aug 2, 7:09 PM CDTSevere Thunderstorm WarningDMXAdair, Adams, Ringgold, Union51 min
Aug 2, 7:19 PM CDTSevere Thunderstorm WarningDMXAppanoose, Decatur, Lucas, Wayne41 min
Aug 2, 7:42 PM CDTSevere Thunderstorm WarningDMXAdams, Taylor48 min
Aug 2, 8:01 PM CDTSpecial Weather StatementDMXPoweshiek29 min
Aug 2, 8:12 PM CDTTornado WarningDMXTaylor33 min
Aug 2, 8:29 PM CDTSevere Thunderstorm WarningDMXTaylor46 min
Aug 2, 9:16 PM CDTSpecial Weather StatementDMXAdams44 min
Aug 2, 9:57 PM CDTSpecial Weather StatementDMXRinggold, Taylor63 min
Aug 2, 11:14 PM CDTSevere Thunderstorm WarningDMXTaylor46 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.